# SDR YENA20160229152

- Difficulty date: February 29, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 52,779 hours, 18,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 006456
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EPSU SHOWS UNIT FAULT ON SELF TEST, REF NR 598N220.  FOUND DAMAGED WIRES AT 21ABC AND 17ABC THAT WERE SHORTED TO GROUND AND FAULTED OUT 2 EPSU'S. REPAIRED WIRES AND REPLACED EPSU'S AT 10WL AND 13WL.  SYSTEM OPS CHECK GOOD.  REF TSM 33-51-00-810-801-A, ESPM 20-48-25, AMM 33-51-38 PG 401 AND ASM 33-51-02, SCH 2, PG 252, SH 3, 33-51-04, PG 119, SH 1-4 AND 33-51-02, P74 SH2.
